MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX TRANSTAR PRESSURE TRANSDUCER; PROBE, BLOOD-FLOW, EXTRAVASCULAR
Catalog Number MX950
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9616567-2025-00046-00.The date of that submission was 21-nov-2025.H3/h6: one used set was received for evaluation.During visual inspection, the white cord near the phone jack was observed to be twisted.The functional testing was performed.The transtar of the monitoring kit was electrically tested per sop.X.2500-0038.The transtar was connected to a monitor and a 100 mmhg dead weight tester (p-2e-021; exp: 01/2030).The transtar was not able to be zeroed, and no waveform was able to be obtained.However, when tested for resistance), the sample failed the test.The probable cause of no readings had occurred due to the white cord being twisted near the phone jack.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
It was reported that the transducer was displaying intracranial pressure (icp) readings of 25-45mmgh.The patient received treatment for the increased icp readings including medications and a head computed tomography (ct).The elevated readings were not correlating with the clinical presentation of the patient.It was unsure if an actual harm was done to the patient.It was also noted after the questionable transducer was changed out that the wiring harness which runs from the plug to the transducer was twisted.There was no patient harm/adverse event.

Brand Name
MEDEX TRANSTAR PRESSURE TRANSDUCER
Common Device Name
PROBE, BLOOD-FLOW, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24535294
Report Number1526863-2026-00061
Device Sequence Number10343319
Product Code DPT
UDI-Device Identifier10351688503992
UDI-Public(01)10351688503992(17)270311(10)4456599
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K942377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX950
Device Lot Number4456599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown